# SDR SWAA104622

- Difficulty date: August 3, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 68,724 hours, 55,345 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R2 DOOR LOWER HINGE SKIN CUTOUT CRACKED.  REPAIRED SKIN PER SRM.
